Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1967, Volume 35, Issue 1

The Core of an N Person Game<50:TCOANP>2.0.CO;2-N
p. 50-69

Herbert E. Scarf

Sufficient conditions are given for a general n person game to have a nonempty core. The conditions are a consequence of convexity of preferences if the game arises from an exchange economy. The proof of sufficiency is based on a finite algorithm, and makes no use of fixed point theorems.

Log In To View Full Content

Journal News